# SDR DALA2018101506044

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 49,580 hours, 34,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT COVER LIGHT MISSING AT FIRST CLASS LAVATORY. MAINTENANCE REPLACED THE EXIT SIGN LIGHT COVER AT FIRST CLASS LAVATORY PER AMM 33-51. OK FOR SERVICE. (LP 5130810)
